RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2014, Issue 1, Pages 22–25 (Mi uzeru46)  

Mathematics

On Fourier coefficients with respect to the Walsh double system

A. B. Minasyan

Yerevan State University

Abstract: In the present paper we will consider the behavior of Fourier coefficients with respect to the Walsh double system after modification of functions. We prove that for any function $f(x,y)\in L^p[0,1]^2$ one can find a function $g(x,y)\in L^p[0,1]^2$ coinciding with $f(x,y)$ except a set of small measure such that the non-zero coefficients of $g(x,y)$ are monotonically decreasing over all rays in absolute value.

Keywords: Walsh double system, Fourier coefficients.

Full text: PDF file (142 kB)
References: PDF file   HTML file
MSC: 42A65, 42A20
Received: 20.02.2014
Accepted:24.03.2014
Language:

Citation: A. B. Minasyan, “On Fourier coefficients with respect to the Walsh double system”, Proceedings of the YSU, Physical and Mathematial Scineces, 2014, no. 1, 22–25

Citation in format AMSBIB
\Bibitem{Min14}
\by A.~B.~Minasyan
\paper On Fourier coefficients with respect to the Walsh double system
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2014
\issue 1
\pages 22--25
\mathnet{http://mi.mathnet.ru/uzeru46}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru46
  • http://mi.mathnet.ru/eng/uzeru/y2014/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:46
    Full text:9
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019